# SDR FDEA201607312683

- Difficulty date: July 31, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 1,769 hours, 788 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS STOPPED BETWEEN 20 AND 25 FLAPS ON INITIAL CONFIGURATION FOR LANDING WITH T/E FLAP DISAGREE.  COMPLIED WITH QRH FOR REF FLAP 20 LANDING.  VERIFIED OVERLOAD TRIP INDICATORS ON LT & RT WINGS AND VERIFIED FLAP TRANSMITTERS TO BE GOOD FOR SERVICE.  PERFORMED FSEU BITE PROCEDURE, NO FAULTS FOUND.  REF FIM 27-51/810.  R & R FSEU AS PRECAUTION.  REF AMM 27-51-01-4, VERIFIED ALL TRANSMITTER VALUES ARE WITHIN LIMITS. REF 27-51-45-2, FLAP SYS OPS IS GOOD, ACFT OK FOR SERVICE.
